PL EN


Preferencje help
Widoczny [Schowaj] Abstrakt
Liczba wyników
Czasopismo
2004 | 2 | 3 | 368-376
Tytuł artykułu

On schemes for congruence distributivity

Autorzy
Treść / Zawartość
Warianty tytułu
Języki publikacji
EN
Abstrakty
EN
We present diagrammatic schemes characterizing congruence 3-permutable and distributive algebras. We show that a congruence 3-permutable algebra is congruence meetsemidistributive if and only if it is distributive. We characterize varieties of algebras satisfying the so-called triangular scheme by means of a Maltsev-type condition.
Wydawca
Czasopismo
Rocznik
Tom
2
Numer
3
Strony
368-376
Opis fizyczny
Daty
wydano
2004-06-01
online
2004-06-01
Twórcy
autor
autor
Bibliografia
  • [1] I. Chajda: “A note on the triangular scheme”,East-West J. of Mathem., Vol. 3, (2001), pp. 79–80.
  • [2] I. Chajda and E.K. Horváth: “A triangular scheme for congruence distributivity,”Acta Sci. Math. (Szeged), Vol. 68, (2002), pp. 29–35.
  • [3] I. Chajda and E.K. Horváth: “A scheme for congruence semidistributivity”,Discuss. Math., General Algebra and Appl., Vol. 23, (2003), pp. 13–18.
  • [4] I. Chajda, E.K. Horváth and G. Czédli: “Trapezoid Lemma and congruence distributivity”,Math. Slovaca, Vol. 53, (2003), pp. 247–253.
  • [5] I. Chajda, E.K. Horváth and G. Czédli: “The Shifting Lemma and shifting lattice idetities”,Algebra Universalis, Vol. 50, (2003), pp. 51–60. http://dx.doi.org/10.1007/s00012-003-1808-2
  • [6] H.-P. Gumm: “Geometrical methods in congruence modular algebras”,Mem. Amer. Math. Soc., Vol. 45, (1983), pp. viii-79.
  • [7] B. Jónsson: “Algebras whose congruence lattices are distributive”,Math. Scand., Vol. 21, (1967), pp. 110–121.
Typ dokumentu
Bibliografia
Identyfikatory
Identyfikator YADDA
bwmeta1.element.doi-10_2478_BF02475233
JavaScript jest wyłączony w Twojej przeglądarce internetowej. Włącz go, a następnie odśwież stronę, aby móc w pełni z niej korzystać.